Can People With Glandular Tuberculosis Take Cetirizine And Methylprednisolone?
Night. I am on glandular TB treatment in the 5th month. I also have stomach acid that recurs. At first I used skincare, it’s been a week for me to breakout. Then my face itchy, bumps, dry, and peels. I went to a dermatologist and was given drugs in cetrizine and gamesolone (methylprednisolone). I didn’t tell the dermatologist that I was on other treatments. Can I take cetrizine and methylprednisolone? Thank you
Hello Risna Mita,
Thank you for asking HealthReplies.com.
Tuberculosis is a bacterial infection that still has a lot of cases in Indonesia. Tuberculosis treatment is carried out by administering OAT (Anti Tuberculosis Medicine) which is given for at least 6 months. During treatment, it is highly expected that the patient's consistency and regular schedule to consume these drugs and it is even recommended that one of the family members as a supervisor to swallow the medicine to keep it and ensure that the drug is consumed by the TB sufferer.
In your case, there is irritation of the skin due to the use of certain skincare and drugs have been given by the dermatologist who treats you in the form of anti-allergic drugs and types of steroids. These two drugs have no known interaction with the types of drugs you receive from your dermatologist. If consumed in accordance with the instructions and if any additional complaints, you should be able to consult your dermatologist again or with the doctor who treats your tuberculosis condition.
That's all I can say, hopefully it's useful.
Greetings, dr. Tiwi